# SDR CA120330001

- Difficulty date: March 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 48,960 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT WAS TAXIING INTO TO GATE WHEN NR 3 WHEEL BEARING FAILED, DAMAGE TO WHEEL, GEAR SHOCK STRUT AND AXLE OCCURED MORE DETAILS TO FOLLOW WHEN INVESTIGATION COMPLETED,  212 HRS SINCE INSPECTION, 258 CYCLES FEB 20 TO MAR 28, 2012.
